Skip to main content
Log in

A classical approach to the study of Archimedean four-dimensional polytopes

Mathematische Semesterberichte Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Institutional subscriptions


  1. Boole Stott, A.: On certain series of sections of the regular four-dimensional hypersolids. Verh. K. Akad. Wet. Amsterdam 7(3), 1–21 (1900)

    Google Scholar 

  2. Boole Stott, A.: Geometrical deduction of semi-regular from regular polytopes and space fillings. Verh. K. Akad. Wet. Amsterdam 11(1), 3–24 (1910)

    Google Scholar 

  3. Coxeter, H.S.M.: Regular and semi-regular polytopes. I. Math. Z. 46, 380–407 (1940)

    Article  MathSciNet  Google Scholar 

  4. Coxeter, H.S.M.: Regular Polytopes, 2nd edn. Macmillan, New York (1963)

    MATH  Google Scholar 

  5. Hinton, C.H.: The Fourth Dimension. Swan Sonnenschein and Co., London (1904)

    MATH  Google Scholar 

  6. Polo-Blanco, I.: Alicia Boole Stott, a geometer in higher dimension. Hist. Math. 35(2), 123–139 (2008)

    Article  MATH  MathSciNet  Google Scholar 

  7. Polo-Blanco, I.: Theory and History of Geometric Models. Ph.D. thesis (2007)

  8. Polo-Blanco, I., González Sánchez, J.: Visualizing four-dimensional polytopes. Preprint

  9. Riemann, B.: Über die Hypothesen, welche der Geometrie zu Grunde liegen. Abh. K. Ges. Wiss. Gött. 13, 133–152 (1867)

    Google Scholar 

  10. Rowe, D.E.: Coxeter on people and polytopes. Mathematical Intelligencer 26, 26–68 (2004)

    Article  MATH  MathSciNet  Google Scholar 

  11. Schlaefli, L.: Theorie der vielfachen Kontinuität. Denkschriften der Schweizerischen naturforschenden Gesellschaft 38, 1–237 (1901)

    Google Scholar 

  12. Schoute, P.H.: Regelmässige Schnitte und Projektionen des Achtzelles und des Sechszehnzelles im vierdimensionalen Räume. Verh. K. Akad. Wet. Amsterdam, Sectie 1 2(2), 3–12 (1894)

    Google Scholar 

  13. Stringham, W.I.: Regular figures in n-dimensional space. Am. J. Math. 3, 1–14 (1880)

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Irene Polo-Blanco.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Polo-Blanco, I. A classical approach to the study of Archimedean four-dimensional polytopes . Math. Semesterber. 55, 107–111 (2008).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: